Mean square convergent numerical solutions of random fractional differential equations: Approximations of moments and density

Clara Burgos, Juan Carlos Cortés, L. Villafuerte, Rafael J. Villanueva. Mean square convergent numerical solutions of random fractional differential equations: Approximations of moments and density. J. Computational Applied Mathematics, 378:112925, 2020. [doi]

@article{BurgosCVV20,
  title = {Mean square convergent numerical solutions of random fractional differential equations: Approximations of moments and density},
  author = {Clara Burgos and Juan Carlos Cortés and L. Villafuerte and Rafael J. Villanueva},
  year = {2020},
  doi = {10.1016/j.cam.2020.112925},
  url = {https://doi.org/10.1016/j.cam.2020.112925},
  researchr = {https://researchr.org/publication/BurgosCVV20},
  cites = {0},
  citedby = {0},
  journal = {J. Computational Applied Mathematics},
  volume = {378},
  pages = {112925},
}